# SDR GTIA20120104323

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 20,142 hours, 9,657 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY DOOR DAMPER LOW PRESS. SERVICED R-2 EMERGENCY DOOR DAMPER TO PROPER PRESS IAW AMM 52-10-00-614-001-A, NO LEAKS NOTED.
